On syzygies of non-complete embedding of projective varieties

Cited 6 time in webofscience Cited 0 time in scopus
  • Hit : 609
  • Download : 0
Let X be a non-degenerate, not necessarily linearly normal projective variety in P-r. Recently the generalization of property N-p to non-linearly normal projective varieties have been considered and its algebraic and geometric properties are studied extensively. One of the generalizations is the property N-d,N-p for the saturated ideal I-X (Eisenbud et al. in Compos Math 141: 1460-1478, 2005) and the other is the property N-p(s) for the graded module of the twisted global sections of O-x (1) (Kwak and Park in J Reine Angew Math 582: 87-105, 2005). In this paper, we are interested in the algebraic and geometric meaning of properties N-p(s) for every p >= 0 and the syzygetic behaviors of isomorphic projections and hyperplane sections of a given variety with property N-p(s).
Publisher
SPRINGER
Issue Date
2008-02
Language
English
Article Type
Article
Keywords

KOSZUL COHOMOLOGY; NORMALITY; GEOMETRY

Citation

MATHEMATISCHE ZEITSCHRIFT, v.258, no.2, pp.463 - 475

ISSN
0025-5874
DOI
10.1007/s00209-007-0181-9
URI
http://hdl.handle.net/10203/90693
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 6 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0